# SDR SWIA201743094

- Difficulty date: February 10, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 35,690 hours, 25,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STRINGER 26R FROM BS 280 TO 333 CORRODED.  REMOVED AND INSTALLED A NEW STRINGER IAW SRM.
